On the uniqueness of the simultaneous determination of the coefficient in a quasilinear parabolic equation and the coefficient in the boundary condition
Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2124-2128
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_12_a13,
author = {N. V. Muzylev},
title = {On the uniqueness of the simultaneous determination of the coefficient in a quasilinear parabolic equation and the coefficient in the boundary condition},
journal = {Differencialʹnye uravneni\^a},
pages = {2124--2128},
year = {1991},
volume = {27},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_12_a13/}
}
TY - JOUR AU - N. V. Muzylev TI - On the uniqueness of the simultaneous determination of the coefficient in a quasilinear parabolic equation and the coefficient in the boundary condition JO - Differencialʹnye uravneniâ PY - 1991 SP - 2124 EP - 2128 VL - 27 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_12_a13/ LA - ru ID - DE_1991_27_12_a13 ER -
%0 Journal Article %A N. V. Muzylev %T On the uniqueness of the simultaneous determination of the coefficient in a quasilinear parabolic equation and the coefficient in the boundary condition %J Differencialʹnye uravneniâ %D 1991 %P 2124-2128 %V 27 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1991_27_12_a13/ %G ru %F DE_1991_27_12_a13
N. V. Muzylev. On the uniqueness of the simultaneous determination of the coefficient in a quasilinear parabolic equation and the coefficient in the boundary condition. Differencialʹnye uravneniâ, Tome 27 (1991) no. 12, pp. 2124-2128. http://geodesic.mathdoc.fr/item/DE_1991_27_12_a13/